revert back to his old behavior losing his temper today he was vacuuming and bag came off he threw bag then turned vacuum over said he was done with everything and went to bed. Its been about two weeks he has been like this he was taking 100mg daily I told dr. I am upping to 1/2 in am and same in the pm. He has dementia and is on the patch and namenda. Has anyone else had to deal with this and what dosage can he take without having a problem?
Hello basketball5 welcome to the site. Difficult to offer a answer because it sounds as if your husbands dementia is progressing. Not knowing his age, but as a rule, most doses of the psychiatric drugs as we age, are lowered because simply put, our minds and bodies are more fragile, and are more subsceptable to the chemical substances. A dose of any drug also depends on his physical condition. How fit a person is. I would ask his doctor to decrease the Zoloft instead of increase. Or, leave the doses as they are and add another drug, such as Wellbutrin or Abilify which would help to boost the performance of the other two drugs. Best of wishes to you and your husband, pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 4 answers
Posted 31 Dec 2013 • 5 answers
Posted 28 Dec 2014 • 2 answers
Posted 18 Jun 2015 • 3 answers
Posted 17 Sep 2016 • 1 answer